Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal cramps with discolored vaginal bleeding. Missed taking depo shot. Could it be the reason?

I have been on the depo shot about 7 years. I only bled once .maybe twice. I just started bleeding againafter 2 una. Lately i have been getting cramps when my next shot is due. We have went from12 weeks to 11 weeks. I missed my last shot. I am now experiencing cramps bleeding and blood is dark brown and thick, almost looks like mud. Why could that be?
Asked On : Thu, 1 Nov 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor